# SDR ASAA2018071625392

- Difficulty date: July 5, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,464 hours, 8,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812328
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND LOWER MAIN SILL WEB IS CORRODED. GROUNDED - YES. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1. ORIGINAL MATERIAL THICKNESS IS 0.045 IN, REMAINING THICKNESS IS 0.035 IN, REMOVED 0.010 IN. REMOVED AND REPLACED AFT CARGO DOOR SURROUND LOWER MAIN SILL WEB IAW SRM 51-40-02 AND BAC DWG 146A8340 SH 26 REV- AND SH 28 REV- INSTALLED THRESHOLD AND CORNER SCUFFPLATES, APPLIED LEVELING COMPOUND,SANDED, AND APPLIED TOPCOAT IAW AMM 53-11-02, AND AMM 51-21-73.
